# SDR 96ZZZX3396

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100GV
- Make and model: Beech A100
- Aircraft serial: B116
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: 9000111
- Condition: Failed
- Location: Lg Motor
- Component: Electromech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING (AFT) FAILED.  PART NUMBER AS ORDERED FROM BEECH WOULD BE 9000-11.  BEARING SUPPLIED BY BEECH IS IDENTIFIED AS (PEER CHINA 600ZD).  SUBMITTER SUSPECTS QUALITY CONTROL MAY BE LACKING.
